# SDR IPXA2014032482398

- Difficulty date: March 1, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C,  BS 980 DRAG SPLICE FITTING AT STRINGER 38R FOUND CRACKED AT SKIN.   DRAG SPLICE FITTING REPAIRED IAW SRM 53-20-01-2R-2, FIG 201, REV 69.   MAJOR REPAIR.
